# SDR UALA2012110806433

- Difficulty date: November 7, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 69,225 hours, 12,428 cycles
- Engine: Pwa PW4077
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRIC STANDBY SYSTEM STATUS MSG DISPLAYED.  FOUND MSG 24-13037 T-S & REPLACED DC TIE RELAY K24013 IN P210 PANEL PER MM AND PERFORMED DC-STBY PWR SYSTEM OP TEST PER TASK 24-30-00-700-801.  DC- STBY PWR TEST PASSED.  FOUND NO FAULTS.
